Minimal enumerations of subsets of a finite set and the middle level problem release_j2wuavtnujbmnpss7ovsu5iuqi

by A.A. Evdokimov, A.L. Perezhogin

Published in Discrete Applied Mathematics by Elsevier BV.

2001   Volume 114, Issue 1-3, p109-114

Archived Files and Locations

application/pdf  75.9 kB
file_4vh35p7qdfaclbzwdzre6d2ody (webarchive) (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2001
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0166-218X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 02319b9f-4f58-4570-a5e3-ce2923ab37b0